MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D

BIOTRONIK SE & CO. KG INTICA 7 HF-T DF-1 IS-1 PROMRI; CRT-D
Model Number 404627
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device was explanted due to early eri caused by very high lv threshold.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn based on available information at the moment.The file is closed.The investigation will be re-opened should additional data become available.
 
Additional Manufacturer Narrative
The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The bench test of the icd revealed that all therapy functions were available.The archive data and the programmed parameters were inspected.High left ventricular pacing thresholds, up to 7.5 v and 1.5 ms, were documented in the archive data.Therefore, it is reasonable to assume that the pacing outputs were programmed accordingly, which is confirmed by the last programmed left ventricular pacing output of 7.5 v and 1.5 ms.This represents a high current program, which results in a faster battery discharge.In conclusion the device was fully functional, there was no indication of a device malfunction.Analysis of the device revealed normal battery depletion.

Brand Name
INTICA 7 HF-T DF-1 IS-1 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key17664822
Report Number1028232-2023-04335
Device Sequence Number20605009
Product Code NIK
UDI-Device Identifier04035479142148
UDI-Public(01)04035479142148(17)210831
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model Number404627
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/23/2023
Supplement Date Received by Manufacturer09/04/2023
06/25/2024
Initial Report FDA Received Date08/31/2023
Supplement Report FDA Received Date09/07/2023
06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexMale